# SDR AALA202502046123

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 29,711 hours, 3,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OFCR FLASHLIGHT LED DID NOT COME ON DURING TEST. REMOVED AND REPLACED FLASHLIGHT BATTERY. PER AMM 25-64-00.
